American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[2] Helge Maakestad. On jets, extensions and characteristic classes II. Proc. Amer. Math. Soc. 141 (2013) 151-169.
Abstract, references, and article information   
View Article: PDF

[3] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[4] A. Beilinson. $p$-adic periods and derived de Rham cohomology. J. Amer. Math. Soc. 25 (2012) 715-738.
Abstract, references, and article information   
View Article: PDF

[5] Alan Adolphson and Steven Sperber. ${A}$-hypergeometric systems that come from geometry. Proc. Amer. Math. Soc. 140 (2012) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[6] Yukihito Kawahara. Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 1967-1975. MR 2383503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yukihito Kawahara. Vanishing and bases for cohomology of partially trivial local systems on hyperplane arrangements. Proc. Amer. Math. Soc. 133 (2005) 1907-1915. MR 2137854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Uli Walther. On the Lyubeznik numbers of a local ring. Proc. Amer. Math. Soc. 129 (2001) 1631-1634. MR 1814090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonathan Wiens and Sergey Yuzvinsky. De Rham cohomology of logarithmic forms on arrangements of hyperplanes. Trans. Amer. Math. Soc. 349 (1997) 1653-1662. MR 1407505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Amnon Yekutieli. Some remarks on Beilinson adeles. Proc. Amer. Math. Soc. 124 (1996) 3613-3618. MR 1353408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donu Arapura. Higgs line bundles, Green-Lazarsfeld sets, and maps of K\"ahler manifolds to curves . Bull. Amer. Math. Soc. 26 (1992) 310-314. MR 1129312.
Abstract, references, and article information   
View Article: PDF

[13] Richard M. Hain. Mixed Hodge structures on homotopy groups. Bull. Amer. Math. Soc. 14 (1986) 111-114. MR 818064.
Abstract, references, and article information   
View Article: PDF

[14] Fouad El Zein. Mixed Hodge structures . Trans. Amer. Math. Soc. 275 (1983) 71-106. MR 678337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joseph Neisendorfer and Laurence Taylor. Dolbeault homotopy theory . Trans. Amer. Math. Soc. 245 (1978) 183-210. MR 511405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1